# SDR ANCF2012040400120

- Difficulty date: April 4, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N279A
- Make and model: Airbus A330-243
- Aircraft serial: 1279
- Aircraft time: 734 hours, 188 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 734 hours, 188 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH ENGINE ANTI ICE SELECTED ON, BURNING ODOR IN THE COCKPIT.  OIL LEVEL OVERFILL OF OIL TANK SIGHT GLASS IAW TASK 71-00-81-810-805A; ALSO OIL CONSUMPTION HISTORY, FOR OIL LEAKS DONT FOUND ABNORMAL.  NO ENGINES FOUND NORMAL.  NO LEAKS.
